# SDR SCNA00010

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2110 · Cabin Compressor System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE AUTO PACK TRIP FAILED TO ARM.  ABORTED TAKEOFF AT 80 KNOTS.  FOUND EXCESSIVE WATER IN LINE TO THE NUMBER 2 AUTO PACK CIP SWITCH.  PURGED LINE AND OPERATIONALLY CHECKS NORMAL IAW 211100.
